# SDR YENA2025011600057

- Difficulty date: January 15, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N505JB
- Make and model: Airbus A320-232
- Aircraft serial: 01173
- Aircraft time: 87,428 hours, 33,098 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION FOUND ON LOWER INB FASTENER HOLE OF DOOR STOP FITTING Ñ1 AREA FR 68 RH. CRACK DIRECTION 6 AND 12 O'CLOCK. CRACK D= 0.170 INCH; (RESOLVED ON W/O: 1347560 TASKCARD: NR-00040) REF AE WO 2024-413/1. N/R# 2024 - 749231. PERFORMED PERMANENT REPAIR ON FR68 RHS AT LEVEL DOOR STOP FITTING #1 IAW A320 SRM 53-41-12-300-011. THIS REPAIR IS CATEGORY B. AREA 1 AND AREA 3 MUST BE INSPECTED. INSPECTION THRESHOLD FROM TIME OF ADL/REPAIR EMBODIMENT:60000 FC (FH NOT RELEVANT), SUBSEQUENT INSPECTIONS AT INTERVALS: TBD, METHOD OF INSPECTION: TBD IAW A320 SRI 53-41-12-205-010. ACCOMPLISHED BY AE TECH# 8632219. AE QC INSP# 238. FUR-A320-53-01951 ASSIGNED.
